# SDR DALA2015011100239

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Out Of Alignment
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISALIGMENT UPPER REAR SPAR TO ATTACH HINGE 6 AT RT HORIZONTAL STABILIZER, RT SIDE.  MISALIGMENT ON UPPER REAR SPAR TO ATTACH HINGE NR 6 WAS REPAIRED IAW ETI-88-15-002, REV 1 WITH A REPAIR BUSHING ON THE AFFECTED HOLE.  ALSO IAW ER/A 531370-14 REV ORIGINAL.  (LP1777587)
